# SDR DALA2022062804506

- Difficulty date: June 26, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,926 hours, 18,883 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 AFT CARGO COMPARTMENT LONGERON CHORD CORROSION AT STA 1097 AND S-23L LOWER. CORRECTIVE ACTION: LONGERON CORROSION REMOVED AND ACCOMPLISHED AS PER PRI599869-14. (2294455)
